# SDR DL76G011532

- Difficulty date: September 14, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 6,574 hours, 1,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FUSE BLOWN ON EMERGENCY LIGHT BATTERY CHARGER.  REPLACED FUSE, OPS CHECK NORMAL.
